| Model Number |
0998-00-0800-55 |
| Medical Device Problem Codes |
No Device Output (1435); Application Network Problem (2879)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by getinge field service engineer (fse) that during product training, the cardiosave intra-aortic balloon pump (iabp) malfunctioned.Device freeze, was unable to switch between pressure to ecg trigger.No patient involved.No harm reported.Device was unable to trigger alarms.After disconnecting iab from the pump, cardiosave continued pumping without an alarm.After restart device worked as expected.Pump was reported to be updated to d.03 software the day before.
Additional Manufacturer Narrative
Event site name: (b)(6)
upon completion of the investigation into this event a follow up report will be submitted.